# SDR AUS20030531

- Difficulty date: April 20, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Gulstm GIV
- Engine: Rroyce TAY6118
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1159SCB310212
- Condition: Failed
- Location: Cockpit
- Part time: 3,997 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) COPILOTS WINDSHIELD OUTER LAYER SHATTERED.
